# SDR SWIA20241019

- Difficulty date: October 19, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N165SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000613
- Aircraft time: 20,304 hours, 12,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB SEAT TRACK CF III HAS CHAFING AND CORROSION AT MULTIPLE LOCATIONS BETWEEN FR 83/84, 82/83, 81/82, 80/81, 79/80, 78/79, 76/77, 74/75.     (C-CHECK RO 11/6/2024)    REMOVED AND REPLACED LH INBD SEAT TRACK FRAMES 74-84 REF ETD 2022-170-022163 REV.B. SEE CONTINUATION CARD FOR WORD PERFORMED.THIS REPAIR DOES NOT EFFECT AIRCRAFT WEIGHT AND BALANCE.
